On -Derivations of BCI-Algebras
G. Muhiuddin and
Abdullah M. Al-roqi
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We introduce the notion of t -derivation of a BCI-algebra and investigate related properties. Moreover, we study t -derivations in a p -semisimple BCI-algebra and establish some results on t -derivations in a p -semisimple BCI-algebra.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/872784.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/872784.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:872784
DOI: 10.1155/2012/872784
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().